# SDR IPXA2024041870045

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 64,792 hours, 21,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* CREW ENTRY DOOR HANDLE LINING PANEL (REF IPC 52-11-02-10A-140) HAS A 2Â€?X1.5Â€? HOLE IN HANDLE STOWED POSITION. ACCOMPLISHED INTERIM REPAIR PER EO-90156-REQ1. DEFER UNTIL NEXT C CHECK WITH REPEAT INSPECTIONS NOT TO EXCEED EVERY 30 DAYS.
